# SDR WWMA9700093

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243AE
- Make and model: Saab 340B
- Aircraft serial: 340B243
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Inoperative
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO SMOKE LIGHT CAME ON DURING TAXI.  EXTINGUISHER NR 1 WAS TURNED ON.  MAINTENANCE REMOVED AND REPLACED C1 AND C2 SMOKE DETECTORS IAW SAAB MM 26-13.
